# SDR IPXA2025100224705

- Difficulty date: October 1, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N376UP
- Make and model: Boeing 767-300
- Aircraft serial: 66811
- Aircraft time: 8,143 hours, 3,322 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T5869134
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOOR PANEL DAMAGE, P/N: 146T5869-134. (REPAIR) 1. I.A.W AMM 25-57-05-404-006, AMM 25-57-02-404-016 AND AMM 25-58-04-404-015 REV.146 INSTALLED MAIN DECK CARGO HANDLING AND CONDITION CHECK NORMAL. 2. ATTACHMENT ARE UPLOADED
